# SDR IPXA2016040101487

- Difficulty date: March 16, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 25,535 hours, 15,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50057
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CABIN FLOORBOARD SUPPORT AND ANGLE CORRODED AT FASTENER HOLE, BS 1055 AND RBL 54.  REMOVED FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW DWG 144N5005 & SRM 51-40-02.
